Alert archive / Arkansas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 22, NWS Shreveport, LA

March 11, 20264 counties in Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 11, 2026, 5:10 AM CDT for 4 counties in Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 5:10 AM CDT (10:10 UTC)
Expired
Mar 11, 2026, 5:46 AM CDT
In force
36 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR

The radar

The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 10.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
2.3
Supercell composite
10.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:07 AM CDT, 4 hours 3 minutes earlier. Its key messages:

  • Issued at 102 AM CDT Wed Mar 11 2026
  • The first round of showers and thunderstorms will remain mostly along and north I-30 overnight.
  • A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on
  • Near-normal conditions return through the weekend into next week.
Area forecast discussion, Mar 11, 1:07 AM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
107 AM CDT Wed Mar 11 2026

...New DISCUSSION...

.KEY MESSAGES...
Issued at 102 AM CDT Wed Mar 11 2026

- The first round of showers and thunderstorms will remain mostly
  along and north I-30 overnight.

- A more widespread round of showers and thunderstorms (some
  severe with large hail and damaging winds) will arrive across
  the Four State Region through the day on

- Near-normal conditions return through the weekend into next
  week.

&&

.DISCUSSION...
Issued at 102 AM CDT Wed Mar 11 2026

Active weather conditions will continue with severe thunderstorms
likely through the next 24-36 hours. Aloft, the main driver of
convection is closed troughing across West Texas, projected to
shift eastward and gradually close off as it swiftly shifts
eastward across the Four State Region later today. As it does so,
short-range computer model guidance suggests a trajectory of the
center of circulation at or just south of the I-20 corridor,
promoting higher amounts of wind shear and enhancing updraft
separation. Storm modes are most likely to hold multi With a
favorable environment for updraft development and separation,
more severe weather threats are on the table, including but not
limited to the following: large hail, damaging winds, and isolated
tornadoes.

Post-frontal conditions will return temperatures back to near-
normal by the end of this week (lower 70s/upper 40s) after a week
of warmer temperatures. This reprieve continues into next week as
a fairly uneventful frontal passage on Sunday delivers a
reinforcing shot of colder air (Monday night temperatures likely
near freezing north of I-30). Long-range guidance suggests that
the rollercoaster ride will continue with another warming trend
(temperature maximums approaching the lower 80s again) by the
middle of next week. /16/

&&

.AVIATION...
(06Z TAFS)
Issued at 1108 PM CDT Tue Mar 10 2026

Very busy Aviation TAF period as a longwave trough will eject out
into Southern Plains and Lower Miss Valley bringing with it
scattered to numerous showers and thunderstorms with some of these
storms likely severe. Currently watching a broken line of
convection across N TX/S OK that will be moving into our northwest
airspace over the next 3-4 hours or so. Have accounted for this at
the TYR/TYR/GGG/SHV and ELD airports through sunrise this morning.
As we transition into the late morning and afternoon hours, a new
line of convection is forecast to develop across the I-20 Corridor
of NE TX and rapidly expand east and northeast, encompassing the
eastern half and southern half of our airspace through the late
evening hours before all convection moves east of our airspace.
Have accounted for this for all terminals. Prefrontal pressure
gradient is very strong this morning through the afternoon outside
of convection of course and post frontal pressure gradient is very
strong as well with winds quickly shifting around to the north
with sustained wind speeds near 15kts with gusts upwards of 30kts
this evening across our entire airspace.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1250 AM CDT Tue Mar 10 2026

Spotter activation may be needed this afternoon through
Wednesday. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  45  64  43 /  90  50   0   0
MLU  82  45  62  40 /  90  80   0   0
DEQ  76  35  64  37 /  80  10   0   0
TXK  77  41  65  43 /  90  30   0   0
ELD  74  40  62  39 /  90  50   0   0
TYR  77  43  66  45 /  80  30   0   0
GGG  76  42  65  42 /  90  50   0   0
LFK  77  45  66  43 /  90  60   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...13

In the hours before

Special weather statement, Mar 11, 12:29 AM CDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1229 AM CDT Wed Mar 11 2026

ARZ050-059-OKZ077-TXZ096-097-109-111-112-110630-
Morris TX-Cass TX-Sevier AR-Bowie TX-McCurtain OK-Titus TX-Little
River AR-Red River TX-
1229 AM CDT Wed Mar 11 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN LITTLE RIVER...
BOWIE...WESTERN SEVIER...MCCURTAIN...NORTHERN MORRIS...NORTHEASTERN
TITUS...NORTHWESTERN CASS AND SOUTHEASTERN RED RIVER COUNTIES UNTIL
130 AM CDT...

At 1229 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 26 miles northwest of Broken Bow to near
Wilkerson, or extending from 45 miles west of De Queen to 12 miles
east of Hagansport, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  De Queen, New Boston, Horatio, Foreman, Boxelder, Idabel, Broken
  Bow, De Kalb, Naples, Maud, Winthrop, Arkinda, Dalby Springs, Us
  259 And I 30 Intersection, Avery, Haworth, Douglassville, Bokhoma
  and Moon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3322 9493 3388 9482 3451 9496 3451 9446
      3419 9447 3419 9434 3382 9428 3320 9433
TIME...MOT...LOC 0528Z 270DEG 29KT 3427 9508 3382 9499 3334 9503

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

05
Local storm report, Mar 11, 1:08 AM CDT, 4 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     Tstm Wnd Dmg     Garvin                  33.95N 94.94W
03/11/2026                   McCurtain          OK   Emergency Mngr

            Roof partially peeled back from a home near
            Garvin, Oklahoma.

&&

13
Local storm report, Mar 11, 1:17 AM CDT, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
117 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     Tstm Wnd Dmg     5 W Broken Bow          34.02N 94.83W
03/11/2026                   McCurtain          OK   Emergency Mngr

            Trees and powerlines downed on Rhoden Road
            west of Broken Bow, Ok.

&&

13
Local storm report, Mar 11, 1:22 AM CDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
122 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Tstm Wnd Dmg     6 N Idabel              33.98N 94.82W
03/11/2026                   McCurtain          OK   Emergency Mngr

            Camper reported flipped with occupants
            inside in the Holly Creek area between
            Garvin and Broken Bow, Oklahoma. No reports
            of injuries attm. Homes damaged in the
            vicinity.

&&

13
Local storm report, Mar 11, 1:52 AM CDT, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
152 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     Tstm Wnd Dmg     1 WNW Foreman           33.72N 94.41W
03/11/2026                   Little River       AR   Law Enforcement

            Large limbs down near County Road 1 just
            outside of Forman, Arkansas.

&&

13
Special weather statement, Mar 11, 2:49 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
249 AM CDT Wed Mar 11 2026

TXZ096-108>110-124-125-136-137-110845-
Franklin TX-Upshur TX-Titus TX-Wood TX-Camp TX-Red River TX-Gregg
TX-Smith TX-
249 AM CDT Wed Mar 11 2026

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL GREGG...
TITUS...UPSHUR...CAMP...RED RIVER...FRANKLIN...SMITH AND WOOD
COUNTIES UNTIL 345 AM CDT...

At 249 AM CDT, Doppler radar was tracking an area of strong
thunderstorms extending from 25 miles northwest of Golden to 30 miles
southwest of Lindale, or extending from 29 miles west of Winnsboro to
31 miles west of Tyler, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Tyler, Mount Pleasant, Whitehouse, White Oak, Gladewater, Gilmer,
  Mineola, Pittsburg, Winnsboro, Clarksville, Leesburg, Hagansport,
  Boxelder, Lindale, Mount Vernon, Quitman, Big Sandy, Hawkins,
  Bogata and Clarksville City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3269 9559 3272 9563 3296 9567 3296 9531
      3382 9531 3387 9509 3363 9486 3310 9484
      3249 9487 3227 9510 3214 9546 3215 9548
      3220 9546 3224 9549 3225 9547 3230 9545
      3236 9545 3248 9559
TIME...MOT...LOC 0748Z 235DEG 42KT 3305 9578 3267 9577 3226 9583

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 11:36 PM CDTSpecial Weather StatementSHVFranklin, Morris, Red River, Titus54 min
Mar 10, 11:52 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus53 min
Mar 11, 12:29 AM CDTSpecial Weather StatementSHVBowie61 min
Mar 11, 2:49 AM CDTSpecial Weather StatementSHVCamp, Franklin, Red River, Smith, Titus, Upshur and 1 more56 min
Mar 11, 6:34 AM CDTTornado WarningSHVAngelina, Nacogdoches26 min
Mar 11, 7:02 AM CDTSpecial Weather StatementSHVAngelina, San Augustine43 min
Mar 11, 7:16 AM CDTTornado WarningSHVAngelina, Nacogdoches, San Augustine44 min
Mar 11, 7:49 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby30 min
Mar 11, 8:10 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby34 min
Mar 11, 8:15 AM CDTRiver Flood WarningSHVGregg, Rusk61 hr
Mar 11, 8:16 AM CDTTornado WarningSHVShelby33 min
Mar 11, 8:34 AM CDTRiver Flood WarningSHVAngelina, Nacogdoches21 days
Mar 11, 9:20 AM CDTSpecial Weather StatementSHVAngelina40 min
Mar 11, 9:55 AM CDTSpecial Weather StatementSHVNacogdoches50 min
Mar 11, 10:37 AM CDTSpecial Weather StatementSHVShelby23 min
Mar 11, 11:37 AM CDTSpecial Weather StatementSHVCherokee38 min
Mar 11, 11:44 AM CDTSpecial Weather StatementSHVCherokee31 min
Mar 11, 12:11 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk, Smith33 min
Mar 11, 12:44 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby46 min
Mar 11, 1:20 PM CDTSpecial Weather StatementSHVPanola40 min
Mar 11, 2:07 PM CDTSpecial Weather StatementSHVAngelina38 min
Mar 11, 2:38 PM CDTRiver Flood WarningSHVAngelina, Polk, Trinity19 hr
Mar 11, 2:43 PM CDTSpecial Weather StatementSHVAngelina, San Augustine47 min
Mar 11, 3:19 PM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine, Shelby41 min
Mar 11, 3:54 PM CDTSpecial Weather StatementSHVSabine51 min
Mar 11, 6:58 AM CDTSpecial Weather StatementSHVBossier, Webster32 min
Mar 11, 7:22 AM CDTSpecial Weather StatementSHVClaiborne, Webster38 min
Mar 11, 8:44 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine33 min
Mar 11, 9:08 AM CDTSpecial Weather StatementSHVBienville, Red River22 min
Mar 11, 9:32 AM CDTSevere Thunderstorm WarningSHVBienville, Red River43 min
Mar 11, 10:07 AM CDTSpecial Weather StatementSHVBienville, Lincoln38 min
Mar 11, 11:01 AM CDTSpecial Weather StatementSHVUnion44 min
Mar 11, 11:35 AM CDTSpecial Weather StatementSHVLincoln25 min
Mar 11, 2:50 PM CDTSpecial Weather StatementSHVJackson, Ouachita, Winn40 min
Mar 11, 3:06 PM CDTSpecial Weather StatementSHVSabine24 min
Mar 11, 4:31 PM CDTSpecial Weather StatementSHVNatchitoches29 min
Mar 11, 12:40 AM CDTTornado WarningSHVSevier20 min
Mar 11, 1:12 AM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier25 min
Mar 11, 5:43 AM CDTSpecial Weather StatementSHVLafayette, Nevada32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.